# SDR 2006FA0000061

- Difficulty date: December 21, 2005
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N75716
- Make and model: Cessna 172N
- Aircraft serial: 17267897
- Engine: Lyc O320H2AD
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Part number: EBB131A
- Condition: Failed
- Location: Starter
- Part time: 229 hours
- Component: Starter
- Component part number: MZ4222
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(.7500) OF THE DRIVE TEETH ON THE BENDIX DRIVE WERE COMPLETELY SHEARED DURING AN ENGINE START-UP.  NO PROBABLE CAUSE OR RECOMMENDATIONS TO MAKE.  (K)
